Pacific Journal of Mathematics

Level sets of derivatives.

R. P. Boas, Jr. and G. T. Cargo

Article information

Source
Pacific J. Math., Volume 83, Number 1 (1979), 37-44.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102784659

Mathematical Reviews number (MathSciNet)
MR555037

Zentralblatt MATH identifier
0424.26005

Subjects
Primary: 26A24: Differentiation (functions of one variable): general theory, generalized derivatives, mean-value theorems [See also 28A15]

Citation

Boas, R. P.; Cargo, G. T. Level sets of derivatives. Pacific J. Math. 83 (1979), no. 1, 37--44. https://projecteuclid.org/euclid.pjm/1102784659


Export citation

References

  • [1] R. P. Boas, Jr., A Primer of Real Functions, 2nd ed., The Mathematical Association of America, 1972.
  • [2] G. T. Cargo, Some topologieal analogues of the F. and M. Riesz uniqueness theorem, J. London Math. Soc, (2) 12 (1975), 67-74.
  • [3] S. Cetkovic, Un theoreme de la theorie des functions, C. R. Acad. Sci. Paris, 245 (1957), 1692-1694.
  • [3a] F. M. Filipczak, On the derivative of a discontinuous function, Colloquium Math., 13 (1964), 73-79.
  • [4] M. K. Fort, Jr., A theorem concerning functionsdiscontinuouson a dense set, Amer. Math. Monthly, 58 (1951), 408-410.
  • [5] K. M. Garg, On bilateral derivates and the derivative, Trans. Amer. Math. Soc, 210 (1975), 295-329.
  • [6] K. M. Garg, On the derivability of functions discontinuous at a dense set, Rev. Math. Pures Appl., 7 (1962), 175-179.
  • [7] Casper Goffman, Real Functions, Rinehart and Company, New York, 1953.
  • [8] H. Hahn, Reelle Funhtionen,Akademische Verlagsgesellschaft M. B. H., Leipzig, 1932.
  • [9] E. W. Hobson, The theory of functionsof a real variable and the theory of Fourier's series, Vol. I, 3rd ed., Cambridge University Press, London, 1927.
  • [10] S. Markus [Marcus], Points of discontinuityand points of differentiability(in Russian), Rev. Math. Pures Appl., 2 (1957), 471-474.
  • [11] W. H. Young, On the infinitederivates of a function of a single variable, Arkiv for Matematik, Astronomi och Fysik, 1 (1903), 201-204.